# SDR AALA2020070769003

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3791
- Condition: Glazed
- Location: R2 Door
- Part time: 61,390 hours, 23,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   R2 DOOR DAMPER CYLINDER GLAZED.   REPLACED DOOR DAMPER CYLINDER IAW AMM 52-13-14-400-001-B.
